# SDR SIMA20130803004

- Difficulty date: August 3, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,042 hours, 20,023 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE SITTING AT THE GATE,  WITH APU RUNNING AND PACKS ON.  CABIN AND COCKPIT FILLED WITH SMOKE.  REMOVED AND REPLACED THE LEFT ACM IAW AMM 21-51-08  OPS AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
